| Catalog Number |
33680003 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.A review of the device history is not possible because the lot number was not communicated.If additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require revision surgery due to increased pain and the receding of the tibial tray.The doctor noticed the issue when the patient was getting x-rays.The patient was compliant with to mobilization instructions of the surgeon.It was reported that the patient was healthy with good bone quality and had initially presented with ankle arthritis.
Additional Manufacturer Narrative
The reported event could not be confirmed based on available information and assessment of available ct scans by medical expert the device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Upon review of available ct scans medical expert opined that apart from rll posteriorly on the tibial tray no abnormalities.All components look intact and well placed.Failure of total ankle replacement (tar) over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient (radiological and clinical) information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information (e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician) is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and or the device in relation to cause of the failure more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description